Coverage Properties of Confidence Intervals for Generalized Additive Model Components
Article first published online: 25 JAN 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 1, pages 53–74, March 2012
How to Cite
MARRA, G. and WOOD, S. N. (2012), Coverage Properties of Confidence Intervals for Generalized Additive Model Components. Scandinavian Journal of Statistics, 39: 53–74. doi: 10.1111/j.1467-9469.2011.00760.x
- Issue published online: 15 FEB 2012
- Article first published online: 25 JAN 2012
- Received February 2010, in final form July 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!